# SDR DXTA200803131

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR COMING FROM COCKPIT/CABIN PACKS SMELLS LIKE A COMBINATION OF DIRTY SOCKS AND BURNED OIL.  REMOVED AND REPLACED COCKPIT ACM IAW MM 21-51-00. ACM SERVICED IAW MM 12-10-01.
